# SDR A6WA201644356

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 38,595 hours, 36,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR ASSEMBLY LWR AFT ANGLE CRACKED AT RADIUS.    REPLACED PAX DOOR STAIR AFT LOWER ANGLE IAW SRM 51-42-13, 51-42-06.
